# SDR AALA970190

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480-485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INNER FUSELAGE SKIN, STATION 480-485, STRINGER 27L-28L.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER PER SRM 53-30-13 PAGE 14D.  (M)
